MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 MBT CEM TIBIAL TRAY SZ2; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 MBT CEM TIBIAL TRAY SZ2; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Catalog Number 129431120
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 07/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the tibial tray at cement to implant interface.Cement manufacturer unknown.It had no cement on the implant.All components were removed and revised to tc3 rp.Doi: unknown; dor: (b)(4) 2018; left knee.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT CEM TIBIAL TRAY SZ2
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7776547
Report Number1818910-2018-66433
Device Sequence Number1204374
Product Code NJL
UDI-Device Identifier10603295025580
UDI-Public10603295025580
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129431120
Device Lot Number2711530
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date09/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight80